# SDR COMA2012030870016

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,999 hours, 24,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Part time: 28,999 hours, 24,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK FOUND ON RIGHT 280 FLOORBEAM.  REMOVED AND REPLACED RT SIDE FS 280 FLOORBEAM IAW TASK CARD # REO-B-53R00005 AND SRM 51-42-00.
